Jump to content

Photo

Does clearasil exacerbate facial redness?


6 replies to this topic

#1 TalkingMonkey

TalkingMonkey

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 0
About Me
  • Gender:Male
  • Joined: 24-August 09

Posted 03 June 2010 - 12:23 PM

I have a tub of it and I'm worried about it making my skin go beetroot (like Dan's BP regimen did).

I don't use the stuff, but I may need to be clear for a couple of days and as a temporary resort, it would do.

So, have any of you any thoughts on that?

#2 Cyclostrophic

Cyclostrophic

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 29-May 10

Posted 03 June 2010 - 03:45 PM

Heya,

I'm not sure whether you suffer from an already existing facial redness condition. But if you do, avoid clearasil. It agitated my skin. I would much rather let the spots take their course than have horrible rashy patches.

I do rate sudocrem though. If you leave it on overnight it will dry up the spots and they wont appear so angry, nearing the end of their lives more rapidly. Your skin will dry and become a little flakey, but just apply moisturiser to sort out that problem. I tend to use an oil-free moisturiser otherwise my skin turns greasy and glows red.

#3 Jessicauofw

Jessicauofw

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 281
    Likes: 0
About Me
  • Gender:Female
  • Location:canada
  • Joined: 15-June 09

Achievements

     

Posted 03 June 2010 - 11:53 PM

Cetaphil is nice a gentle.....removes oil and dirt too. I've been using it for almost 2 months with no problems smile.gif

#4 TalkingMonkey

TalkingMonkey

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 0
About Me
  • Gender:Male
  • Joined: 24-August 09

Posted 04 June 2010 - 04:00 AM

QUOTE (Cyclostrophic @ Jun 3 2010, 10:45 PM) <{POST_SNAPBACK}>
Heya,

I'm not sure whether you suffer from an already existing facial redness condition. But if you do, avoid clearasil. It agitated my skin. I would much rather let the spots take their course than have horrible rashy patches.

I do rate sudocrem though. If you leave it on overnight it will dry up the spots and they wont appear so angry, nearing the end of their lives more rapidly. Your skin will dry and become a little flakey, but just apply moisturiser to sort out that problem. I tend to use an oil-free moisturiser otherwise my skin turns greasy and glows red.


Oh, damn. Yeah I have some mild redness. So, does clearasil generally agitate redness, or did you have a bad reaction to it?

Sudocrem, I've heard of it - where can I buy it? A pharmacy?

QUOTE (Jessicauofw @ Jun 4 2010, 06:53 AM) <{POST_SNAPBACK}>
Cetaphil is nice a gentle.....removes oil and dirt too. I've been using it for almost 2 months with no problems smile.gif


Googling it now
edit: oh, it's a moisturiser? I find the moisturiser from dan's regimen to be pretty good, so I'll probably stick with that.

Edited by TalkingMonkey, 04 June 2010 - 04:03 AM.


#5 Fraz_2010

Fraz_2010

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 324
    Gallery Images: 3
    Likes: 15
About Me
  • Gender:Male
  • Joined: 27-April 10

Posted 04 June 2010 - 10:32 AM

Well if the clearasil product contains BP itself, then yes, it will make your face red.

I personally try to avoid BP like the plague.

Although its fast at drying out spots and getting rid of them, I don't think its a fair trade off for another 6 months of red marks on the face.

I do have fair/sensitive skin though.

#6 TalkingMonkey

TalkingMonkey

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 0
About Me
  • Gender:Male
  • Joined: 24-August 09

Posted 08 June 2010 - 01:19 AM

I bought a tub of Sudocrem yesterday, applied a thin layer of it to my face last night, and I'm impressed so far - there seems to have been an immediate reduction in redness and mitigation in the appearance of acne. I'm going to apply this stuff over the next week and see what happens.

Why has no one else suggested this stuff, dammnit!

#7 Cyclostrophic

Cyclostrophic

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 29-May 10

Posted 08 June 2010 - 07:22 AM

QUOTE (TalkingMonkey @ Jun 8 2010, 08:19 AM) <{POST_SNAPBACK}>
I bought a tub of Sudocrem yesterday, applied a thin layer of it to my face last night, and I'm impressed so far - there seems to have been an immediate reduction in redness and mitigation in the appearance of acne. I'm going to apply this stuff over the next week and see what happens.

Why has no one else suggested this stuff, dammnit!



Heya,

Glad you've found it helpful. Just be careful how much you apply. I put on a bit too much recently and didn't mositurise enough in the morning and my skin began to dry, flake and burn.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users